# SDR TRAX200800845

- Difficulty date: June 23, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 25,485 hours, 22,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN LT LOWER GALLEY INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BULB IN LT LOWER GALLEY IAW CRJ AMM 33-51-01.  OPS CHECK GOOD.  (S)
